# SDR FDEA201411093595

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 55,516 hours, 23,755 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT GOT EICAS RT ENG OVERHEAT.  REFERENCE QRH.  WHEN THROTTLE WAS RETARDED THROUGH 1.30 EPR, LIGHT WENT OUT WITH BLEED OFF.  THIS WAS THE RT ENG.  LIGHT REMAINED OFF THE REMAINDER OF FLIGHT.  RETURNED TO BASE.  R & R HP 2 DUCT ASSEMBLY 2 PC WITH NEW SEALS & CLAMPS.  R & R HP 6 DUCT WITH NEW SEAL & CLAMP.  PERFORMED ENG POWER RUN AT 1.35 EPR FOR 35 MIN IAW JRH NO FAULTS DURING RUN.
